Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pain and discomfort in the upper leg, constipation. ITB diagnosed. Under pain management after cervical spine surgery. Take hydromorphone and morphine

I have been getting increasing pain and discomfort on my left upper leg...below the hip. My Chiro says ITB. It has been increasing over the last 8 weeks or so. Sometimes intolerable. He took an X Ray and the is a small white circle towards the right side of my lower abdomen in the lower bowel. I have been suffering from some constipation and have been under pain management with an Ortho for a few years after cervical spine surgery. I take hydromorphone for brakthrough and morphine er. You can see on the x ray that bowels and lower intestine is full. With what I m readin online, I am a bit worried.
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response

I have studied your case.

You can rest your IT band by hip adduction or neutral position.
Gradual knee flexion and extension in lateral position will help.

Use ice packs to reduce swelling, inflammation and pain.
Physiotherapy with ultrasound and Tens will help you,
Foam Roller IT Band exercises will help you can learn them from your physiotherapist.

For early healing you can take Tab celin [vit C] and antioxidant with anti-inflammatory

You can visualize your bowel with colonoscopy or endoscopy which ever is required.
Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Answered: Thu, 5 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor